# SDR YENA2022031600247

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK RIB #17 AT RH WING FIXED LEADING EDGE; REF TOMX WO 1847 NR-00062, WING FIXED LEADING EDGE WAS REPLACED FOR A NEW RIB PER EMB-190 SRM 51-41-01PAR. 6, SRM 51-41-02 PAR. 6 SRM 51-43-03 PAR. 5 AND SRM 51-43-04 PAR. 5
